Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Variable selection in partially time-varying coefficient models
Author: Li, Degui
Chen, Jia
Lin, Zhengyan
Citation: Journal of Nonparametric Statistics, 2009; 21(5):553-566
Publisher: Gordon Breach Sci Publ
Issue Date: 2009
ISSN: 1048-5252
School/Discipline: School of Economics
Statement of
Degui Li, Jia Chen and Zhengyan Lin
Abstract: A partially time-varying coefficient model is introduced to characterise the nonlinearity and trending phenomenon. To enhance predictability and to select significant variables in the parametric component of the model, the penalised least squares method with the help of the profile local linear technique is developed in this article. The convergence rate and the oracle property of the resulting estimator are established under mild conditions. A remarkable achievement of our results is that it does not require undersmoothing of the nonparametric component. Meanwhile, some extensions of the proposed model and method are also discussed. Furthermore, some numerical examples are provided to show that our theory and method work well in practice.
Keywords: oracle property; penalised least squares; profile local linear technique; semiparametric regression; time-varying coefficient model
Description: © 2009 Taylor & Francis
DOI: 10.1080/10485250902912694
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.